Aa
Aa
A
A
A
Close
Avatar universal

Tapering Opioids

I lost my doctor due to cancer and then the back up doctor due to retirement. The new person at the clinic is tapering me off opioids since they apparently
lost their effectiveness over time and risk of overdose (although I have taken them for years and never been close). Anyways, I was on both a long acting
and short acting one and she converted it all to short acting and now I am leveled with massive pain, weird hot flashes, stomach issues, and feeling extremely irritable and cannot sleep. The first couple days I was merely uncomfortable but now am feeling horrible. Since the short acting should be making up the difference of the
long acting upon converting to all short, what could be happening here? I thought I would research before calling my new doctor. I think it was likely a mistake to
completely stop the long acting without a taper of it. Maybe the formulation is different so the analgesic qualities are different versus short?
Any help appreciated.
0 Responses
Sort by: Helpful Oldest Newest
Have an Answer?

You are reading content posted in the Fibromyalgia Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?